# SDR CA140728020

- Difficulty date: July 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 28,924 hours
- Engine: Pwa PT6A67D
- System (JASC): 7697 · Engine Control System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING AN A,B,C STRUCTURAL INSPECTION CHECK MAINTENANCE NOTICED A SINGLE WIRE FROM AN ADJACENT WIRE BUNDLE WAS WRAPPED AROUND THE REVERSE LINKAGE FOR THE PROPELLER CONTROL. THE WIRE WAS FURTHER INSPECTED AND FOUND CHAFED. THE WIRE WAS REPAIRED AND RE-SECURED WITH THE CORRECT CLEARANCE FROM THE PROPELLER CONTROL MECHANISM. NO FURTHER DAMAGE TO THE WIRE BUNDLE WAS EVIDENT. PICTURES ATTACHED.
